MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Catalog Number 08890587190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg stat results for 1 patient on a cobas 6000 e601 module.The initial result was 4.92 miu/ml.The sample was retested on another module, and the repeated result was 1 miu/ml.This result was believed to be correct.The sample was repeated because the patient had a negative urine screen result.
 
Additional Manufacturer Narrative
The qc was within the customer's range.The field service engineer (fse) inspected the analyzer and found no hardware issues.He confirmed that water and gear pump pressures were within specifications, inspected the syringes, and found no issues.The fse cleaned all probes and verified that adjustments were within specifications.He confirmed that reagents/consumables were all in their correct positions.The fse performed mechanism checks and found no signs of leakage.He did a performance check and precision studies, and they were within specifications.The customer loaded a new pack (from a different shipment) and recalibrated on (b)(6) 2025, and the calibration was within ranges.No further issues were reported afterward.The investigation did not identify a product problem.The cause was traced to transportation/storage issues.
 
Additional Manufacturer Narrative
The successful calibration on 04-jul-2025, was performed with the new calibrator made with fresh di water.The issue was resolved after the customer used new di water to make new calibrators.The investigation did not identify a product problem.The investigation did not identify a specific cause of the event.

Brand Name
ELECSYS HCG STAT
Common Device Name
HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22608313
Report Number1823260-2025-02282
Device Sequence Number21217205
Product Code DHA
UDI-Device Identifier07613336169216
UDI-Public07613336169216
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number08890587190
Device Lot Number82108000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer08/06/2025
11/19/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/28/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEPHALEXIN 500MG; HYDROCODONE-ACETAMINOPHE; KETOROLAC 10MG; PROMETHAZINE 25MG; TAMSULOSIN 0.4MG
Patient Age45 YR
Patient SexFemale
Patient Weight59 KG